Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Concerning two series for the gamma function


Author: John W. Wrench
Journal: Math. Comp. 22 (1968), 617-626
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1968-0237078-4
Erratum: Math. Comp. 27 (1973), 681-682.
MathSciNet review: 0237078
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0237078-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society